5 weeks after 2nd surgery when i cough or laugh i have pain and when i bear down to poo -normal

maryln3
maryln3 Member Posts: 62
edited March 2014 in Uterine Cancer #1
hi ladies

finally got the constipation under control using supplements and moving around

but as is the norm for me..i feel like a baby always asking about something...

when i go to bathroom i am not straining yet i feel pain..bearable pain

next

when i laugh or cough i feel abdomenal pain...

i can walk but not for long cause i feel muscle pain in stomach


note i had 2 surgeries 6/24/09 complete hys davonci and 8/6/2009 davinci removal of 27 lymph nodes

i know the surgeon said the second surgery could cause problems and it did

constipation
pelvic hematoma
water retention
and pain in stomach...

i was complete heal in 6 weeks after the first surgery...no pain no bowel issues


just want to know if u think this stomach pain is due to 2nd surgery and i need more
time for those muscle to heal... the 5 holes from surgery are completely healed


fibercon...seems to work now drinking mirales with apple juice
flaxseed capule
these 3 thinks help me and nit gassing me up

milk of mag. did work but very painful residuals...gassing fel like child birth

Comments

  • lindaprocopio
    lindaprocopio Member Posts: 1,980
    I think you're probably still sore from the surgeries.
    If it was MONTHS after the 2nd surgery, I would be more worried. But you are just a month from the 2nd surgery, and I think you are probably not yet fully healed. If it has you up at night worrying, go ahead and call your oncology nurse and run it by her. ((((BIG HUG.))))
  • Reddie
    Reddie Member Posts: 72

    I think you're probably still sore from the surgeries.
    If it was MONTHS after the 2nd surgery, I would be more worried. But you are just a month from the 2nd surgery, and I think you are probably not yet fully healed. If it has you up at night worrying, go ahead and call your oncology nurse and run it by her. ((((BIG HUG.))))

    stomach pains
    If you have stomach pains and fever over 100.1 then you need to call the doctor cuz it could be anything such as abscess or stomach infection. You will never know... I've had stomach infection from one of the chemo drug that causes bad side effect. I'm not sure if you are taking chemotherapy? Ask your doctor to take ct scan for your stomach not pelvis to check and see if they can find anything wrong with it plus blood works can tell sometimes.
    Hope your stomach pain will go away. Reddie
  • maryln3
    maryln3 Member Posts: 62

    I think you're probably still sore from the surgeries.
    If it was MONTHS after the 2nd surgery, I would be more worried. But you are just a month from the 2nd surgery, and I think you are probably not yet fully healed. If it has you up at night worrying, go ahead and call your oncology nurse and run it by her. ((((BIG HUG.))))

    ty
    thank you ....i will call on tuesday just trying to see what someone else thought